# SDR CALA2018012100279

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,531 hours, 18,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541712
- Condition: Corroded
- Location: Bs 1343-1362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT,  RBL 16.1 CORRODED BS 1343.5 TO 1362.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 5 1-40-02, PG 2-7 & DWG 146N5390.
